# SDR ULXR2009042481807

- Difficulty date: April 24, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AB139
- Aircraft serial: 41009
- Aircraft time: 299 hours
- Engine: Pwc PT6C67C
- Engine time: 299 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: M00601H004041
- Part serial: 947
- Condition: Worn
- Location: Rod End
- Part time: 299 hours
- Component: Damper, Agusta
- Component part number: 3G6220V01351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAG DAMPER ROD END BEARING HAS PLAY .017.
